How do you deal with sexual side effects of antidepressants?


said:

Nearly everyone I know who are on antidepressants have some level of sexual side effects. I understand that medications have side effects, but I’ve been on many different antidepressants over the past 3 years and it seems that I have problems with orgasms. I either have very muted orgasms or nothing at all.

My question: How do you deal with the sexual side effects? My doctor has tried dosage adjustments, drug changes, all sorts of different combinations of drugs, but it seems that antidepressants affect my orgasm trigger. Please serious answers only. Thanks. If you were able to overcome this problem, how do you do it?
I give all the medications a fair trial, none was less than 3 months. It was my doctor who decides when it’s proper to make a change. I’ve been on antidepressants for years and side effects are part of the drug trial. This question only addressed the sexual side effects and how to deal with it. I’m fully aware of what is a fair trial of these meds. Please, I’m not look for an opinion on just side effects. I would assume that most of the people on an antidepressant will relate to this and they might have some useful advice on how to deal with issues specifically sexual side effects.


Shares